Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quasi-transonic flow past delta wings

Author: Gilberto Schleiniger
Journal: Quart. Appl. Math. 45 (1987), 265-277
DOI: https://doi.org/10.1090/qam/99612
MathSciNet review: QAM99612
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Linearized supersonic theory for flows past delta wings must be corrected for the cases of wing sweepback angles close to the Mach angle. Results of calculations based on a local transonic expansion valid near the leading edge are presented.

References [Enhancements On Off] (What's this?)

  • [1] J. D. Cole, Asymptotics and numerics, Trans. First Army Conf. Applied Mathematics and Computing, ARO Report 84-1 (1983) MR 741339
  • [2] L. E. Fraenkel and R. Watson, The formulation of a uniform approximation for thin conical wings with sonic leading edges, Symposium Transsonicum (K. Oswatitsch, (ed.), Springer, Berlin, 1964 MR 0195346
  • [3] P. A. Lagerstrom, Linearized supersonic theory of conical wings, NACA TN 1685 (1950)
  • [4] H. W. Liepmann and A. Roshko, Elements of gasdynamics, J. Wiley, New York, 1957 MR 0092515
  • [5] E. S. Love, Investigations at supersonic speeds of 22 triangular wings representing two airfoil sections for each of 11 apex angles, NACA REPORT 1238 (1949)
  • [6] E. M. Murman and J. D. Cole, Calculations of plane steady transonic flows, AIAA J. 9, 114-121 (1971)
  • [7] E. M. Murman, Analysis of embedded shock waves calculated by relaxation methods, AIAA J. 12 (5), 626-633 (1974)
  • [8] A. E. Puckett, Supersonic wave drag of thin airfoils, J. Aeronaut. Sci. 13 (9), 475-484 (1946). MR 0017095

Additional Information

DOI: https://doi.org/10.1090/qam/99612
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society